# SDR WX0A2015030472447

- Difficulty date: February 25, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 52,183 hours, 35,877 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 76960612
- Part serial: F15447
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON APPROACH LT THROTTLE RESPONSE WAS VERY SLOW COMPARED TO RT SIDE.  BOTH PACKS SHUT DOWN MULTIPLE TIMES DUE TO RT ENG SPOOLING UP FASTER DURING ALL OTHER PHASES OF FLIGHT.  LT THRUST LEVER STAYED ABOUT 1 - 1.5 KNOB WIDTHS AHEAD OF RT SIDE FOR EQUAL ENGINE OUTPUT.  R & R 1 FUEL CONTROL UNIT IAW TC R0907301.  COMPLETED UP TO STEP 4B1.  PERFORMED ENG TRIM IAW A0707101.  OPERATIONS CHECKED NORMAL & PERFORMED M739 RUN FORM.
